Dr. M Abdur Rab
Dr. M Abdur Rab Professor , Department of Mathematics

PROFILE


SHORT BIOGRAPHY
RESEARCH INTEREST

Analytic and numerical solutions of ODEs and PDEs , Fourier & Wavelet Analysis, Functional Analysis.

OTHER

List of Publications: 1. H Kabir, M. Abdur Rab, ‘An exact Solution of the problem of University viscous flow between two porous parallel Plates’ –J. Math & Math. Sci. , Vol. 9, 49-56, 1994. 2. H. Kabir, M. Abdur Rab, Faruque Ahmed & L. S. Andallah, ‘Hydromagnetic flow of a viscous conducting liquid between two parallel Plates maintained at Two Different Constant Temperatures , Jahangirnagar University Journal of Science, Vol. 19, 113 -121 ,1995. 3. A K hazra, Jasmin Akhter, M Abdur Rab, ‘Invertible Point Transformation Approach for Solving Nonlinear Vibrating Problem’ , J. Math & math. Sci. , Vol. 20, 55-64, 2005. 4. M Abdur Rab ‘Non-singularity of Interpolation Matrices’ , J. Math. & Math. Sci. , Vol. 22, 1-10, 2007. 5. M Abdur Rab, ‘Consequences of Hahn-Banach Theorem’ J. Math. & Math. Sci. , Vol. 23, 23-28, 2008. 6. Jasmin Akhter, M Abdur Rab, ‘Study of Analytic, Solution of Non-Linear PD equation Using Hodograph transformation’ , Jahangirnagar University Journal of Science, Vol. 31, 69-75, 2008. 7. Md. Sarwar Hossain, Md. Nore A Siddique, M Abdur Rab & L. S. Andallah, ‘A Mathematical study on Potato Cultivation in Bangladesh’ , J. Math. & Math. Sci. , Vol. 24, 41-50, 2009. 8. M Abdur Rab, Jasmin Akhter, Md. Zahangir Hossain, ‘Analytic study of Electric Delay Line Function’ , J. Math. & Math. Sci. , Vol.24, 63-69, 2009. 9. M Abdur Rab, Abdus Sattar, Tania Akter, ‘Some Travelling Wave Solutions of KdV-Burgrs’ Equation’ , International Journal of Mathematical Analysis, Vol.6, no. 22, 1053-1060, 2012. 10. M Abdur Rab, ‘New Exact Solution of MkdV Equation:A Tanh-Function Approach’ , Jahangirnagar University J. Math. & Math. Sci. , Vol. 27, 2012. 11 M Abdur Rab, Jasmin Akhter, ‘The Coth tecnique as a Tool to Solve Non-Linear Partial Differential Equations’ , Jahangirnagar University J. Math. & Math. Sci. , Vol. 27, 2012. 12. M Abdur Rab, Jasmen Akhter, ‘Sine-Function Method in the Soliton Solution of Non-Linear Partial Differential Equations’ , Ganit, Journal of Bangladesh Mathematical Society, Vol. 32, 2012. 13. M Abdur Rab, ‘Exact Solutions of Coupled Equal Width Wave Equations Using Sine-Function Method’ , Jahangirnagar University J. Math. & Math. Sci. , Vol. 28, 2013.

Contact

Dr. M Abdur Rab

Professor
Department of Mathematics
Jahangirnagar University, Savar, Dhaka-1342, Bangladesh.
Email: nrab_math@juniv.edu